Alert archive / Louisiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 166, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Aug 11, 2014, 4:04 PM CDT for 6 parishes in Louisiana. It was in force for 56 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2014, 4:04 PM CDT (21:04 UTC)
- Expired
- Aug 11, 2014, 5:00 PM CDT
- In force
- 56 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties De Soto Parish, LA, Grant Parish, LA, LaSalle Parish, LA, Natchitoches Parish, LA, Sabine Parish, LA, Winn Parish, LA
The radar
The Ft Polk radar (KPOE), 35 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 4:05 PM CDT | TSTM WND DMG | 2 Ese Georgetown, LA | TREES AND POWER LINES DOWN ALONG EBENEZER TAP ROAD IN THE TROUT COMMUNITY. |
| Aug 11, 4:05 PM CDT | TSTM WND DMG | Jena, LA | LARGE LIMBS DOWNED POWER LINES ON NORTH SECOND AND COTTON STREET IN JENA. |
| Aug 11, 4:20 PM CDT | TSTM WND DMG | 3 N Pollock, LA | TREE DOWN ON 165 N |
| Aug 11, 4:30 PM CDT | TSTM WND DMG | 5 Se Colfax, LA | TREE DOWN ON KAITLYN ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 9.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1544 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1032 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -60 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
662
WUUS54 KSHV 112104
SVRSHV
LAC031-043-059-069-085-127-112200-
/O.NEW.KSHV.SV.W.0166.140811T2104Z-140811T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
404 PM CDT MON AUG 11 2014
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRANT PARISH IN NORTH CENTRAL LOUISIANA...
LA SALLE PARISH IN NORTH CENTRAL LOUISIANA...
SOUTHWESTERN WINN PARISH IN NORTH CENTRAL LOUISIANA...
SOUTHEASTERN DE SOTO PARISH IN NORTHWEST LOUISIANA...
NATCHITOCHES PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF NATCHITOCHES...
SABINE PARISH IN NORTHWEST LOUISIANA...
* UNTIL 500 PM CDT
* AT 358 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 7 MILES EAST OF MONTGOMERY...OR
20 MILES SOUTHWEST OF WINNFIELD...AND MOVING SOUTH AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MIDWAY...JENA...COLFAX...NATCHITOCHES...MANY...AND FLORIEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3132 9208 3147 9220 3139 9269 3151 9272
3134 9295 3136 9303 3136 9338 3127 9344
3127 9352 3119 9354 3117 9360 3197 9373
3184 9316 3180 9268 3179 9200 3133 9200
TIME...MOT...LOC 2102Z 350DEG 32KT 3163 9277
$$
191 follow-up statement
261
WWUS54 KSHV 112148
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
448 PM CDT MON AUG 11 2014
LAC031-059-127-112157-
/O.CAN.KSHV.SV.W.0166.000000T0000Z-140811T2200Z/
LA SALLE LA-DE SOTO LA-WINN LA-
448 PM CDT MON AUG 11 2014
...THE SEVERE THUNDERSTORM WARNING FOR WINN...DE SOTO AND LA SALLE
PARISHES IS CANCELLED...
THE SEVERE THUNDERSTORMS HAVE EXITED THESE AREAS.
LAT...LON 3184 9371 3184 9362 3164 9317 3146 9230
3139 9269 3151 9272 3134 9295 3136 9303
3136 9338 3128 9343 3127 9352 3123 9355
3119 9354 3117 9360
TIME...MOT...LOC 2147Z 325DEG 18KT 3132 9250 3142 9314
3163 9363
$$
LAC043-069-085-112200-
/O.CON.KSHV.SV.W.0166.000000T0000Z-140811T2200Z/
SABINE LA-NATCHITOCHES LA-GRANT LA-
448 PM CDT MON AUG 11 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR GRANT...NATCHITOCHES AND SABINE PARISHES...
AT 447 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 17 MILES SOUTHEAST OF
COLFAX TO KISATCHIE TO ZWOLLE...OR ALONG A LINE EXTENDING FROM
ALEXANDRIA TO 17 MILES NORTH OF SLAGLE TO 26 MILES SOUTH OF
MANSFIELD...MOVING SOUTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NEGREET...MOUNT CARMEL...FLORIEN AND FISHER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3184 9371 3184 9362 3164 9317 3146 9230
3139 9269 3151 9272 3134 9295 3136 9303
3136 9338 3128 9343 3127 9352 3123 9355
3119 9354 3117 9360
TIME...MOT...LOC 2147Z 325DEG 18KT 3132 9250 3142 9314
3163 9363
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 4:02 PM CDT, 2 minutes earlier.
Area forecast discussion, Aug 11, 4:02 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 402 PM CDT MON AUG 11 2014 .DISCUSSION... SCT CONVECTION EARLY THIS AFTERNOON HAS ORGANIZED INTO A SMALL MCS OVER NCNTRL LA...AHEAD OF A WEAK SFC TROUGH THAT LINGERS NEAR OR JUST S OF THE I-20 CORRIDOR OF N LA/E TX AS OF 20Z. ALSO SEEING ADDITIONAL SCT CONVECTION ONGOING ACROSS ECNTRL TX SE OF CRS...AND JUST S OF JSO...WHICH WILL AFFECT PORTIONS OF DEEP E TX THROUGH EARLY EVENING. ALL OF THIS CONVECTION SHOULD QUICKLY RACE OUT OF THE REGION NEAR OR JUST PRIOR TO 00Z...BUT HAVE CONCENTRATED HIGH CHANCE POPS EARLY IN THE PERIOD FOR THESE AREAS...TAPERING TO SLIGHT CHANCE FARTHER N TOWARDS THE I-20 CORRIDOR NEAR THE FRONT...WHERE VERY ISOLATED -SHRA HAVE REDEVELOPED. HAVE TRENDED THE SHORT TERM FORECAST TOWARDS THE NAM...WHICH HAS HANDLED THE FRONT BEST WITH A SLOWER MOVEMENT MORESO THAN THE PROGRESSIVE GFS...WHICH ACTUALLY EXITS THE FRONT OUT OF THE AREA LATE. GIVEN THE SHALLOW NATURE OF THE POST-FRONTAL AIR MASS OVER OUR AREA AND WEAK PRESSURE RISES FARTHER N...DON/T THINK THE TRUE FRONT WILL GO VERY FAR OVERNIGHT...UNTIL IT IS SLOWLY REINFORCED SWD LATE AS SFC RIDGING TO THE N BEGINS TO BUILD IN. DID MAINTAIN SLIGHT CHANCE POPS AFTER 06Z IN VC AND S OF THE FRONT...UNTIL DRIER AIR DEEPENS LATE WITH THE APPROACH OF A LONGWAVE TROUGH AXIS NOW DIGGING THROUGH CNTRL OK/NW AR THIS AFTERNOON. THIS SHOULD HELP NUDGE THE SFC TROUGH S OUT OF THE AREA BY TUESDAY AFTERNOON...WITH SLIGHTLY DRIER SFC AIR FILTERING SWD IN ITS WAKE. THIS DRY NW FLOW ALOFT SHOULD PERSIST THROUGH MUCH OF THIS WEEK...RESULTING IN SLIGHTLY LOWER TEMPS BUT NOTICABLY DRIER RH/S...WITH MIN TEMPS FALLING INTO THE 60S AREAWIDE TUESDAY/WEDNESDAY NIGHTS...WITH EVEN SOME UPPER 50S POSSIBLE IN THE MORE PROTECTED AREAS OF SE OK/ADJACENT SW AR. UPPER RIDGING OVER THE FOUR CORNERS AREA SHOULD SLOWLY BUILD BACK E INTO THE SRN PLAINS LATE WEDNESDAY INTO THURSDAY...WITH TEMPS GRADUALLY WARMING BACK TO NEAR NORMAL READINGS. RH/S SHOULD BEGIN TO MODIFY BY FRIDAY AND SATURDAY WITH A RETURN SSE LOW LEVEL FLOW...JUST IN TIME FOR THE RIDGE TO FLATTEN IN RESPONSE TO SHORTWAVE ENERGY SPILLING SE ACROSS THE CNTRL/SRN PLAINS. THE 12Z GFS IS MORE AGGRESSIVE WITH THIS THAN THE CURRENT ECMWF SATURDAY...AS WELL AS EARLIER RUNS...BUT BOTH AGREE ON ADDITIONAL ENERGY TRIGGERING A POTENTIAL MCS FROM AR INTO NCNTRL LA SUNDAY. HAVE SIDED CLOSER TO THE ECMWF SOLUTION THIS COMING WEEKEND GIVEN ITS BETTER RUN TO RUN CONTINUITY...AND HAVE INCREASED POPS TO CHANCE FOR THESE AREAS SUNDAY. PRELIMS TO FOLLOW BELOW... 15 && .PREV DISCUSSION... /ISSUED 105 PM CDT MON AUG 11 2014/ AVIATION... FOR THE 11/18Z TAFS...WEAK FRONTAL BOUNDARY TO CONTINUE SLOW SWRD PROGRESS DURING THE TAF PERIOD. SCATTERED CONVECTION ALREADY SEEN EARLY THIS AFTERNOON WITH GREATEST CONCENTRATION ACROSS THE EAST AFFECTING THE ELD/MLU TERMINALS. FARTHER WEST...COVERAGE WILL STAY MORE ISOLATED SO HAVE HANDLED REMAINING SITES WITH VCTS THROUGH THIS AFTERNOON/EARLY EVENING. CONDITIONS ARE EXPECTED TO REMAIN MOSTLY VFR WITH PERIODS OF MVFR CIGS/VSBYS POSSIBLE DURING HEAVY DOWNPOURS. CLOUDS WILL GRADUALLY DECREASE FROM NORTH TO SOUTH OVERNIGHT BEHIND THE FRONT WITH WINDS BECOMING MORE N/NW AND SPEEDS LESS THAN 10 KTS OUTSIDE AREAS OF CONVECTION. /19/ && .PRELIMINARY POINT TEMPS/POPS... SHV 74 92 67 92 68 / 20 0 0 0 0 MLU 72 91 64 91 65 / 20 10 0 0 0 DEQ 65 88 59 89 63 / 0 0 0 0 0 TXK 71 89 64 90 65 / 10 0 0 0 0 ELD 71 89 62 90 62 / 10 0 0 0 0 TYR 72 92 66 92 68 / 10 0 0 0 0 GGG 72 92 64 92 67 / 10 0 0 0 0 LFK 74 96 67 95 67 / 30 10 10 0 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 15
Hazardous weather outlook, Aug 11, 11:49 AM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1149 AM CDT MON AUG 11 2014 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-121200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1149 AM CDT MON AUG 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER PORTIONS OF EAST TEXAS AND NORTH LOUISIANA...NEAR A WEAK SURFACE FRONT THAT SHOULD REMAIN STATIONARY NEAR THE INTERSTATE 20 CORRIDOR. GIVEN THE EXTENT OF INSTABILITY AND MOISTURE IN PLACE ALONG AND SOUTH OF THIS FRONT...ISOLATED STRONG STORMS CAN NOT BE RULED OUT...CAPABLE OF PRODUCING BRIEF HEAVY RAINFALL AND LOCALLY GUSTY WINDS. THESE SHOWERS AND THUNDERSTORMS SHOULD DIMINISH FROM NORTH TO SOUTH THIS EVENING AS DRIER AIR ALOFT BEGINS TO SPILL SOUTH INTO THE REGION. IN ADDITION...AFTERNOON TEMPERATURES WILL CLIMB INTO THE MID AND UPPER 90S ACROSS PORTIONS OF EAST TEXAS AND NORTHWEST LOUISIANA. WHEN COMBINED WITH THE HIGH HUMIDITY...HEAT INDICES WILL RANGE FROM 100 TO 105 DEGREES THIS AFTERNOON. THOSE THAT MUST BE OUTSIDE SHOULD DRINK PLENTY OF WATER AND TAKE FREQUENT BREAKS FROM THE HEAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...SHOULD NOT BE NEEDED THIS AFTERNOON OR TONIGHT. 15
In the hours before
Special weather statement, Aug 11, 2:25 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
225 PM CDT MON AUG 11 2014
LAZ001-002-011-012-112015-
BIENVILLE-BOSSIER-CADDO-RED RIVER-
225 PM CDT MON AUG 11 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 315 PM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
RED RIVER...CADDO...BOSSIER AND BIENVILLE...
INCLUDING THE FOLLOWING LOCATIONS...
RINGGOLD...
AT 222 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 14 MILES SOUTH OF HAUGHTON...OR 15
MILES SOUTHEAST OF BOSSIER CITY...MOVING SOUTHEAST AT 20 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
19Special weather statement, Aug 11, 2:30 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
230 PM CDT MON AUG 11 2014
LAZ014-021-112000-
CALDWELL-OUACHITA-
230 PM CDT MON AUG 11 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 300 PM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTH CENTRAL LOUISIANA...
OUACHITA AND CALDWELL...
INCLUDING THE FOLLOWING LOCATIONS...
RICHWOOD...
AT 229 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR RICHWOOD...OR 9 MILES SOUTHEAST
OF BROWNSVILLE-BAWCOMVILLE...MOVING SOUTHEAST AT 20 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
19Local storm report, Aug 11, 3:24 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
324 PM CDT MON AUG 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG JONESBORO 32.24N 92.71W
08/11/2014 JACKSON LA LAW ENFORCEMENT
LIMBS BROUGHT DOWN POWER LINES IN THE AREA
&&
EVENT NUMBER SHV1400508
25Special weather statement, Aug 11, 3:39 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
339 PM CDT MON AUG 11 2014
TXZ149-165-112130-
ANGELINA-CHEROKEE-
339 PM CDT MON AUG 11 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 430 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
CHEROKEE...
IN EASTERN TEXAS...
ANGELINA...
INCLUDING THE FOLLOWING LOCATIONS...
ALTO...FOREST...MORRILL...POLLOK AND WELLS...
AT 333 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES WEST OF MORRILL...OR 14 MILES
SOUTH OF RUSK...MOVING SOUTHEAST AT 20 MPH.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
19Local storm report, Aug 11, 3:57 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
357 PM CDT MON AUG 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG NACOGDOCHES 31.61N 94.65W
08/11/2014 NACOGDOCHES TX TRAINED SPOTTER
TREES DOWN IN CENTRAL HEIGHTS AND NACOGDOCHES... POWER
OUT IN SOME AREAS AS WELL
&&
EVENT NUMBER SHV1400509
25Special weather statement, Aug 11, 3:59 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
359 PM CDT MON AUG 11 2014
TXZ152-165-112145-
ANGELINA-NACOGDOCHES-
359 PM CDT MON AUG 11 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 445 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN EASTERN TEXAS...
NACOGDOCHES AND ANGELINA...
INCLUDING THE FOLLOWING LOCATIONS...
MELROSE...NACOGDOCHES AND WODEN...
AT 358 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR NACOGDOCHES...MOVING SOUTHEAST
AT 15 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
19The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 7:35 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln | 40 min |
| Aug 11, 3:27 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Natchitoches, Red River, Winn | 48 min |
| Aug 11, 5:38 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 37 min |
| Aug 11, 6:14 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 36 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.